# SDR QXEA2023042400074

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 12,165 hours, 7,786 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS VERY STRONG UNUSUAL SMELL COMING FROM RH MLG. REMOVED FROM SERVICE. INSPECTED AND SNIFFED AROUND RH MLG AND NOTED NO SMELL OR SAW ANYTHING IN THE AREA. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
